# SDR MASA200600226

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,281 hours, 4,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6359 PHX - FWD SERVICE DOOR CAUTION WITH PROX 2 FAULT DISPLAYED.  MX ADJUSTED THE DOOR HANDLE PROXIMITY SWITCH.
